# SDR 96ZZZM855

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 206 - MCO-MCO - AIR RETURN, AFTER TAKEOFF THE RED LEFT GEAR UNSAFE LIGHT REMAINED ON.  RECYCLED GEAR, NO HELP, LIGHT REMAINED ON.  GEAR DOOR OPEN LIGHT WAS OUT.  REPAIRED AND ADJUSTED LEFT MLG UPLOCK PROXIMITY SWITCH SYSTEM.  OPS CHECKED OK IAW 32-10-0.
